# SDR AALA202401232965

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 34,072 hours, 13,916 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED COMMING INTO SJU DUE TO THE FLIGHT ATTENDANTS REPORTING DURING DESCENT AND LEAVING 35,000' A MUSTY OR DIRTY SOCKS SMELL IN REAR OF AIRCRAFT. SMELL WAS WORSE AT 34-35,000' AND AT 4,000' ON ARRIVAL IT DISSIPATED ENTIRELY UPON REACHING GATE IN SJU. THE AIRCRAFT LANDED SAFELY AT SJU AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENAL REPORT WILL BE SUBMITTED** (OPEN)
